# SDR SWIA2020061051063

- Difficulty date: May 10, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 UPPER SPLICE STRIP CORRODED.  (C-CHECK) RO 4/24/2020 REMOVED AND REPLACED CORRODED FS 280.0 BL 0.0 UPPER SPLICE STRIP WITH NEW PART, LOCATED, DRILLED AND INSTALLED NEW UPPER SPLICE STRIP, REF SRM AND DWG.
